Journal of the
Korean Mathematical Society
JKMS

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Article

HOME ALL ARTICLES View

J. Korean Math. Soc. 2020; 57(6): 1451-1470

Published online November 1, 2020 https://doi.org/10.4134/JKMS.j190693

Copyright © The Korean Mathematical Society.

Existence, multiplicity and regularity of solutions for the fractional $p$-Laplacian equation

Yun-Ho Kim

Sangmyung University

Abstract

We are concerned with the following elliptic equations: \begin{equation*} \begin{cases} (-\Delta)_p^su=\lambda f(x,u) \quad \textmd{in} \ \ \Omega,\\ u= 0\quad \text{on}\ \ \mathbb{R}^N\backslash\Omega, \end{cases} \end{equation*} where $\lambda$ are real parameters, $(-\Delta)_p^s$ is the fractional $p$-Laplacian operator, $0

Keywords: Fractional $p$-Laplacian, weak solution, critical points, variational method

MSC numbers: 35R11, 35A15, 35J60, 49R05

Supported by: This research was supported by a 2017 Research Grant from Sangmyung University.